# SDR IPXA11M68834

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 44,753 hours, 11,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT TELESCOPING DUCT DOUBLER REPAIR HAS CHAFING DAMAGE ON INBD AND OTBD SIDES.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPAIR IAW STA-SA EA 011-5750-01-A3368 I/R AND EO MD11-5730-44029-A.
